# SDR UALA2010120304448

- Difficulty date: December 2, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N585UA
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 58,063 hours, 20,517 cycles
- Engine: Pwa PW2040
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1660
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR. BS 1660 SKIN DENT. THIS CF CAN BE CLEARED. NEW 8100-9 IAW 14CFR26.43(D) AND 25.571 RECD 17NOV09. EC 50-5330-002SB & EQ 7728 TO MONITOR.
